CaltechAUTHORS
  A Caltech Library Service

Covering relations, closest orderings and hamiltonian bypaths in tournaments

Banks, Jeffrey S. and Bordes, Georges and Le Breton, Michel (1991) Covering relations, closest orderings and hamiltonian bypaths in tournaments. Social Choice and Welfare, 8 (4). pp. 355-363. ISSN 0176-1714. https://resolver.caltech.edu/CaltechAUTHORS:20160525-130230346

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20160525-130230346

Abstract

We show that the Slater's set of a tournament, i.e. the set of the top elements of the closest orderings, is a subset of the top cycle of the uncovered set of the tournament. We also show that the covering relation is related to the hamiltonian bypaths of a strong tournament in that if x covers y, then there exists an hamiltonian bypath from x to y.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1007/BF00183046DOIArticle
http://link.springer.com/article/10.1007/BF00183046PublisherArticle
Additional Information:© 1991 Springer-Verlag. Received October 22, 1990. Accepted April 2, 1991. We thank B. Monjardet and an anonymous editor for helpful suggestions.
Issue or Number:4
Record Number:CaltechAUTHORS:20160525-130230346
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20160525-130230346
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:67351
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:26 May 2016 20:50
Last Modified:03 Oct 2019 10:05

Repository Staff Only: item control page